# SDR SWAA2013120322903

- Difficulty date: November 21, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 57,220 hours, 46,144 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON WIPER WEB SUPPORT ANGLE CRACKED AT RSS 536.  R & R ANGLE IAW SRM.
